# SDR DALA2025102407812

- Difficulty date: October 17, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N131DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50050
- Aircraft time: 15,050 hours, 6,898 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT FORWARD SERVICING AREA PASSENGER COMPARTMENT, WITH GALLEY AND LAVATORY REMOVED. FRAME 17 AFT HOLE 5, 7, 8 HAVE CORROSION. LOG-PAGE UPDATED @ 17OCT25 1937 UTC 02 CORR BY GILMORE 00473815 MSP 17OCT25 ATA 5321 RII: N ENTR 00532877 W SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0570:5321-2013/002 00490 COMPLIED WITH PRI 629298-14 REV 0,REV 1 AND ERA 629298, REV. ORIG. SECTION I. SEE LOG 1253596 FOR SECTION III REVISION AND DTE. (LP# 1257531)
